Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Distribution of Likelihood Ratio Statistic for Testing Equality of Covariance Matrices of Multivariate Gaussian Models

A. K. Gupta and J. Tang
Biometrika
Vol. 71, No. 3 (Dec., 1984), pp. 555-559
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2336564
Stable URL: http://www.jstor.org/stable/2336564
Page Count: 5
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Distribution of Likelihood Ratio Statistic for Testing Equality of Covariance Matrices of Multivariate Gaussian Models
Preview not available

Abstract

In this paper the exact distribution of the likelihood ratio statistic for testing equality of covariance matrices of multivariate Gaussian models has been derived. Percentage points of the test statistic have also been tabulated.

Page Thumbnails

  • Thumbnail: Page 
555
    555
  • Thumbnail: Page 
556
    556
  • Thumbnail: Page 
557
    557
  • Thumbnail: Page 
558
    558
  • Thumbnail: Page 
559
    559